English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/95062
Compartir / Impacto:
Add this article to your Mendeley library MendeleyBASE
Citado 0 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)

Unsteady Boussinesq-type flow equations for gradually-eroded beds: Application to dike breaches

Autor Castro-Orgaz, Óscar ; Hager, Willi H.
Palabras clave Dike
Erodible bed
Curved bed
Boussinesq equation
Open channel flow
Fecha de publicación 2013
EditorTaylor & Francis
International Association of Hydraulic Engineering and Research
Citación Journal of Hydraulic Research 51(2): 203-208 (2013)
ResumenDike breach due to overtopping involves unsteady flow over a curved bed continuously deforming in time due to erosion. The curvatures and slopes on the water surface and the bed profiles indicate that the shallow-water-equations may be inappropriate for modelling purposes. The next degree of mathematical approximation is given by the Boussinesq equations accounting for vertical inertia effects. Herein novel unsteady flow equations for a curved erodible bed are developed. Using a Boussinesq-type closure, expressions for the vertical velocity, the pressure distribution and the momentum function are presented. These depend on two parameters relating to the temporal and spatial derivatives of the flow depth, namely bottom elevation and average flow velocity. The model equations are compared with previous unsteady Boussinesq-type models, indicating that the novel formulation is a generalization for erodible beds. The Boussinesq coefficients are further investigated using selected experiments conducted at VAW, ETH. © 2013 Copyright International Association for Hydro-Environment Engineering and Research.
URI http://hdl.handle.net/10261/95062
Identificadoresdoi: 10.1080/00221686.2012.739579
issn: 0022-1686
e-issn: 1814-2079
Aparece en las colecciones: (IAS) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
accesoRestringido.pdf15,38 kBAdobe PDFVista previa
Mostrar el registro completo

NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.